Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 21, Number 9

All articles in this issue are freely accessible.

The April meeting of the Society at Chicago
H. E. Slaught.
Bull. Amer. Math. Soc. 21 (1915), 429-444
More Information
Full-text PDF Free Access     Request Permissions
A geometric derivation of a general formula for the southerly deviation of freely falling bodies
Wm. H. Roever.
Bull. Amer. Math. Soc. 21 (1915), 444-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559682
Note on solvable quintics
F. N. Cole.
Bull. Amer. Math. Soc. 21 (1915), 462-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559683
Notes
Bull. Amer. Math. Soc. 21 (1915), 476-478
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 21 (1915), 478-480
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Part I: On Invariants and the Theory of Numbers, by Leonard Eugene Dickson.
Reviewer: O. E. Glenn
Bull. Amer. Math. Soc. 21 (1915), 464-470
Review information
Full-text PDF Free Access
Elements of the Differential and Integral Calculus (Revised Edition), by W. A. Granville.
Elementary Textbook on the Calculus, by V. Snyder and J. I. Hutchinson.
The Calculus, by E. W. Davis.
Esercizi di Analisi Infinitesimale, by G. Vivanti.
Reviewer: Edwin Bidwell Wilson
Bull. Amer. Math. Soc. 21 (1915), 471-476
Review information
Full-text PDF Free Access